On generalized Besov and Campanato spaces
Abstract
We study the generalized Besov spaces and the spaces defined by the conditions imposed on local oscillations of locally summable functions (in the work, these spaces are called generalized Campanato spaces).Downloads
Published
25.08.2017
Issue
Section
Research articles
How to Cite
Alieva, L.R., et al. “On Generalized Besov and Campanato Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 8, Aug. 2017, pp. 1096-0, https://umj.imath.kiev.ua/index.php/umj/article/view/1761.